Volume 10, Number 1, March 2005

Table of Contents

Articles

THE WEAKENED-ON-THE-AXIS CLASSICAL SOLUTION FOR NONHOMOGENEOUS HYPERBOLIC EQUATIONS PDF
Jafar Husni Ahmad, Al-Momani Raid 1-10
STABILITY OF INVARIANT SETS OF FUNCTIONAL DIFFERENTIAL EQUATIONS WITH DELAY PDF
C. Corduneanu, A.O. Ignatyev 11-24
A MULTIPLICITY RESULT FOR NONLINEAR ELLIPTIC HEMIVARIATIONAL INEQUALITIES BELOW THE 1ST EIGENVALUE PDF
George Smyrlis 25-39
POSITIVE SOLUTIONS FOR FOURTH ORDER SINGULAR BOUNDARY VALUE PROBLEMS PDF
Zhaocai Hao, Zhong-Rui Wang 41-53
ADMISSIBLE SPACES AND a-FIXED POINTS PDF
Donal O'Regan 55-64
ON NONLINEAR DIFFERENTIAL EQUATIONS OF GENERALIZED ORDER PDF
Daria Bugajewska 65-78
PROPERTIES OF CERTAIN NEW CLASSES OF ANALYTIC FUNCTIONS PDF
Khalida Inayat Noor 79-87
TWO POSITIVE SOLUTIONS OF M-POINT BOUNDARY VALUE PROBLEMS WITH SIGN CHANGING NONLINEARITIES PDF
Shijie Dong, Haiyun Zhou 89-102
NORMAL STRUCTURE AND SMOOTHNESS IN BANACH SPACES PDF
Ji Gao 103-115
A NEW RESULT ON EQUATION F''' + FF'' + X(1-F'2) = 0 ARISING IN BOUNDARY LAYER THEORY PDF
Guang Chong Yang, Jian Li 117-122
THE UNIVALENT CONDITION FOR AN INTEGRAL OPERATOR PDF
Daniel Breaz 123-127
NECESSARY CONDITIONS OF OPTIMALITY FOR EVOLUTION EQUATIONS WITH DISCONTINUOUS VECTOR FIELDS PDF
N.U. Ahmed 129-150
ONE-TO-ONE ANALYTIC STRAIGHT LINE AND CIRCLE PRESERVING MAPPINGS OF C TO ITSELF PDF
Konrad J. Heuvers 151-154
THE GENERAL LINEAR EQUATION IS STABLE PDF
Catalin Badea 155-164
WAVELET ON AX + B GROUP PDF
M.M. Shamooshaky, R.A. Kamyabi-Gol, M.A. Pourabdollah 165-172


ISSN: 1229-1595 (Print), 2466-0973 (Online)